Quasi-rational solutions of nonlinear Schrodinger equation

    2015, Vol. 11, No. 2, pp.  219-240

    Author(s): Matveev V. B., Dubard P., Smirnov A. O.

    The method for constructing quasi-rational solutions of the nonlinear Schrödinger equation, Kadomtsev–Petviashvili equation and some other integrable nonlinear equations is considered. Examples of range 2 and 3 solutions are given.
    Keywords: rogue waves, freak waves, nonlinear Schr¨odinger equation, KP equation, Darboux transformation
    Citation: Matveev V. B., Dubard P., Smirnov A. O., Quasi-rational solutions of nonlinear Schrodinger equation, Rus. J. Nonlin. Dyn., 2015, Vol. 11, No. 2, pp.  219-240

    Download File
    PDF, 8.88 Mb

    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License